ISSN: 1314-3344

Volume 2, No 7 (2012)

Research Article

Pages: 589 - 591

Some Properties for A Portfolio Optimization Model

Yue Huang

Abstract PDF

Research Article

Pages: 593 - 596

Note on an open question regarding an integral inequality

Badr eddine Meftah

Abstract PDF

Research Article

Pages: 597 - 607

Bipolar Valued Fuzzy Translation in Semigroups

Samit Kumar Majumder and Pavel Pal

Abstract PDF

Research Article

Pages: 609 - 616

Promotion and Application of the M/M/1/N Queuing System

Quanru Pan

Abstract PDF

Research Article

Pages: 617 - 627

On Denseness in Asymmetric Metric Spaces

Leila Taslim

Abstract PDF

Research Article

Pages: 639 - 649

A Special Partial order on Interval Normed Spaces

Zargham Bahmani

Abstract PDF